# SDR FDEA200911234110

- Difficulty date: November 23, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N54995
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 740 TO STA 760 LBL 16 INTERCOSTAL CORRODED.  EVALUATE AND RECTIFY.  FWD CARGO STA 740 TO STA 760 LBL 16 CORRODED INTERCOSTAL WEB REMOVED AND REPLACED IAW SRM 51-40-02 REV 98.  REPAIR IS CLASSIFIED AS MINOR REPAIR IAW GMM 6-2-100 CRITERIA.
